# SDR MALA965126

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC646
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 159.24
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, MAINTENANCE FOUND FUSELAGE SKIN AT FS 159.24 AND WL 75.13 CRACKED TRANSVERSELY.  CRACK LENGTH APPROXIMATELY 0.450 INCH.  FABRICATED AND INSTALLED A 0.032 INCH BY 4.00 INCH BY 4.00 INCH SURFACE REPAIR DOUBLER TO AFFECTED AREA IAW FAIRCHILD SRM 51-90-04, PAGES 7-8, REV. 6-1-93.  (X)
